# SDR YENA2008047

- Difficulty date: May 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N546JB
- Make and model: Airbus A320-232
- Aircraft serial: 1827
- Aircraft time: 24,090 hours, 8,605 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 303, IAD-FLL, AIR ENG 1 BLEED ABNORMAL PRESSURE (SUBSEQUENT PACK 1/PACK 2-FAULT).  FOUND AIR LEAK ON PRESSURE REG VALVE CLAMP JOINT.  CLAMP WAS REMOVED AND JOINT RE-ALIGNED WITH VALVE.  NO FURTHER AIR LEAK NOTED FAN AIR VALVE THERMOSTAT SEAL WAS REPLACED TO CORRECT AIR LEAKAGE AS PER AMM REF 36-11-43.  NO FURTHER LEAKS NOTED.  POWER ASSURANCE TEST ACCOMPLISHED AT 1.25 EPR.  ENG NR 1 & 2 BLEED AND NACELLE TEMP PARAMETERS EXAMINED.  NO DEFECTS NOTED.  PARAMETERS WITHIN LIMITS.  BLEED SYS 1 & 2 CHECKED BY ALTERNATE SYSTEMS.  BLEED NR 1 NR 2 SYSTEMS OPERATE AS DESIGNED PER AMM REF 71-00-00-710-013A & REF 36-11-00-710-001.
